Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 177, NWS Pittsburgh, PA

July 28, 20115 counties in Pennsylvania

NWS Pittsburgh, PA issued this severe thunderstorm warning at Jul 28, 2011, 5:20 PM EDT for 5 counties in Pennsylvania. It was in force for 40 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 28, 2011, 5:20 PM EDT (21:20 UTC)
Expired
Jul 28, 2011, 6:00 PM EDT
In force
40 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon

Counties Allegheny County, PA, Beaver County, PA, Butler County, PA, Lawrence County, PA, Westmoreland County, PA

The radar

The Pittsburgh radar (KPBZ), 32 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 28, 5:50 PM EDTTSTM WND DMGNorth Sewickley, PATREES DOWN ON ROUTE 65
Jul 28, 5:54 PM EDTTSTM WND DMG2 Se Ellwood City, PA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 28, 4:03 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 9.3 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2011-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 62 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2011-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 189 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
62 J/kg
Mixed-layer CIN
-115 J/kg
Mixed-layer LCL
1137 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
189 m²/s²
0-3 km storm-relative helicity
231 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

522 
WUUS51 KPBZ 282120
SVRPBZ
PAC003-007-019-073-129-282200-
/O.NEW.KPBZ.SV.W.0177.110728T2120Z-110728T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
520 PM EDT THU JUL 28 2011

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN ALLEGHENY COUNTY IN SOUTHWEST PENNSYLVANIA...
  EXTREME NORTHWESTERN WESTMORELAND COUNTY IN SOUTHWEST
  PENNSYLVANIA...
  NORTHERN BEAVER COUNTY IN WESTERN PENNSYLVANIA...
  SOUTHERN BUTLER COUNTY IN WEST CENTRAL PENNSYLVANIA...
  SOUTHEASTERN LAWRENCE COUNTY IN WESTERN PENNSYLVANIA...

* UNTIL 600 PM EDT

* AT 513 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR ELLWOOD CITY...MOVING
  SOUTHEAST AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  MCCONNELLS MILL...    ELLWOOD CITY...       BEAVER FALLS...
  FOMBELL...            ZELIENOPLE...         EVANS CITY...
  MARS...               WEXFORD...            GIBSONIA...
  SAXONBURG...          LERNERVILLE...        SARVER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772...WHEN YOU CAN
DO SO SAFELY.

&&

LAT...LON 4074 7970 4067 7970 4048 7987 4078 8044
      4099 8023
TIME...MOT...LOC 2120Z 304DEG 36KT 4081 8023

$$
1 follow-up statement
218 
WWUS51 KPBZ 282146
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
546 PM EDT THU JUL 28 2011

PAC129-282156-
/O.CAN.KPBZ.SV.W.0177.000000T0000Z-110728T2200Z/
WESTMORELAND PA-
546 PM EDT THU JUL 28 2011

...THE SEVERE THUNDERSTORM WARNING FOR WESTMORELAND COUNTY IS
CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
THURSDAY EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND
NORTHERN WEST VIRGINIA.

LAT...LON 4075 8036 4092 8023 4074 7970 4067 7970
      4048 7987
TIME...MOT...LOC 2146Z 304DEG 39KT 4074 8015

$$

PAC003-007-019-073-282200-
/O.CON.KPBZ.SV.W.0177.000000T0000Z-110728T2200Z/
ALLEGHENY PA-BEAVER PA-BUTLER PA-LAWRENCE PA-
546 PM EDT THU JUL 28 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR LAWRENCE...BUTLER...BEAVER AND ALLEGHENY COUNTIES...

AT 541 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR FOMBELL...MOVING
SOUTHEAST AT 45 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  ZELIENOPLE...         FOMBELL...            BEAVER FALLS...
  EVANS CITY...         CRANBERRY...          MARS...
  WEXFORD...            SAXONBURG...          SARVER...
  RUSSELLTON...         LERNERVILLE...        GIBSONIA...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
THURSDAY EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND
NORTHERN WEST VIRGINIA.

LAT...LON 4075 8036 4092 8023 4074 7970 4067 7970
      4048 7987
TIME...MOT...LOC 2146Z 304DEG 39KT 4074 8015

$$

WOODRUM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 5:09 PM EDT, 11 minutes earlier.

Area forecast discussion, Jul 28, 5:09 PM EDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
509 PM EDT THU JUL 28 2011

.SYNOPSIS...
A COLD FRONT CROSSING THE AREA FRIDAY INTO SATURDAY WILL BRING
SCATTERED SHOWERS AND THUNDERSTORMS TO MOST LOCATIONS. ABOVE NORMAL
TEMPERATURES ARE EXPECTED TO CONTINUE INTO THE EXTENDED FORECAST.

&&

.NEAR TERM /THROUGH FRIDAY/...
HAVE UPDATED FORECAST FOR THIS EVENING TO INCLUDE MENTION OF
SEVERE THUNDERSTORMS WITH DAMAGING WIND THE MAIN SEVERE THREAT.
LARGE HAIL IS SECONDARY, AND WITH HIGH FREEZING LEVEL MAY BE HARD
TO GET.
OTHER THUNDERSTORM HAZARDS INCLUDE FREQUENT LIGHTNING AND HEAVY
RAIN. THUNDERSTORMS CAN REPEAT, PER RECENT RADAR DATA AND HRRR
MODEL OUTPUT, SO WILL BE MONITORING RAIN AMOUNTS FOR FLOOD
POTENTIAL. RAIN AMOUNTS OVER 2 INCHES THIS EVENING MAY CAUSE
FLOODING. IN URBAN AREAS, NEED 1.25 INCHES.

THUNDERSTORMS SHOULD DECREASE IN INTENSITY AND COVERAGE AFTER
MIDNIGHT.

CONDITIONS WILL REMAIN WARM AND HUMID OVERNIGHT...WITH MOST
LOCATIONS ONLY DROPPING INTO THE LOWER 70S OVERNIGHT.

COLD FRONT WILL SLOWLY DRIFT EAST ON FRIDAY...REACHING OHIO BY EARLY
AFTERNOON. THINK THAT MOST PRECIP WILL HOLD OFF UNTIL THEN...AND
HAVE GONE WITH LIKELY POPS NORTH OF PITTSBURGH. HIGHS WILL RISE INTO
THE LOWER TO MID 90S FRIDAY AFTERNOON. FORECAST HEAT INDEX VALUES
WILL BE JUST BELOW ADVISORY CRITERIA IN EASTERN OHIO...SO WILL HOLD
OFF ON HEAT ADVISORY AT THIS TIME.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY/...
ALTHOUGH SCATTERED THUNDERSTORMS ARE EXPECTED TO CONTINUE ALONG THE
COLD FRONT FRIDAY NIGHT...THE LOSS OF DAYTIME HEATING DOES NOT ALLOW
ENOUGH CONFIDENCE TO CONTINUE WITH LIKELY POPS. SOME MODEL
DIFFERENCES EXIST FOR FRONTAL TIMING ON SATURDAY. HAVE PUSHED POPS A
BIT FARTHER SOUTH THAN PREVIOUS FORECAST...MORE IN LINE WITH 09Z
SREF TIMING...BUT 12Z NAM/GFS ARE EVEN FARTHER SOUTH. FOR NOW...WILL
KEEP SCATTERED THUNDERSTORMS SOUTH OF THE MASON-DIXON LINE. FEEL
CONFIDENT THAT ALL PRECIPITATION WILL HAVE MOVED OUT OF THE REGION
BY SATURDAY EVENING...WITH HIGH PRESSURE BUILDING IN FROM THE NORTH
ON SUNDAY. HIGHS WILL BE A FEW DEGREES ABOVE NORMAL BOTH DAYS...WITH
MOST LOCATIONS NEAR 90.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
UPPER LEVEL RIDGE WILL SHIFT WEST THIS PERIOD WITH WEST TO NORTHWEST
FLOW ALOFT. ISOLATED POPS AT BEST FOR NOW MONDAY AS WEAK FRONT AND
SHORTWAVE PUSH ACROSS UPPER OHIO VALLEY. HIGH PRESSURE WILL BRING
GENERALLY DRY CONDITIONS TUESDAY INTO TUESDAY NIGHT BEFORE SHORTWAVE
AND COLD FRONT APPROACH REGION WEDNESDAY AND LINGERS INTO THURSDAY.
TEMPERATURES STILL ABOVE NORMAL BUT NOT OPPRESSIVE.

&&

.AVIATION /21Z THURSDAY THROUGH TUESDAY/...
MAIN AVIATION CONCERN THIS EVENING IS WITH POTENTIAL SEVERE
THUNDERSTORMS AND DAMAGING WIND. MOST HAIL WILL BE ALOFT. HEAVY
RAIN CAN BRING IFR VISIBILITIES. PER RECENT RADAR DATA AND HRRR
MODEL OUTPUT EXPECT MOST STORMS WILL PASS THROUGH THE CORRIDOR FROM
KYNG-KUCP-KLBE THROUGH 02Z.

AFTER THAT EXPECT GENERALLY VFR CONDITIONS THROUGH THURSDAY
MORNING WITH ONLY PATCHY MVFR FOG IN THE EARLY MORNING HOURS
FRIDAY. WINDS WILL BE SOUTHWEST NEAR 10 KTS THIS EVENING BECOMING
WEST NEAR 10 KTS FRIDAY.

CONVECTIVE COMPLEX FROM GREAT LAKES WILL LIKELY BE DYING AS IT
APPROACHES AREA NORTH OF I-80 FRIDAY. A BETTER CHANCE FOR
RESTRICTIONS WITH THUNDERSTORMS LATER FRIDAY NIGHT AND SATURDAY AS A
COLD FRONT PUSHES SOUTH.

OUTLOOK /SATURDAY THROUGH TUESDAY/...
WEAK FRONT WILL PUSH SOUTH OF REGION SATURDAY WITH GENERAL VFR
THROUGH SUNDAY. WEAK UPPER LEVEL DISTURBANCE AND WIND SHIFT WILL
BRING ISOLATED THUNDERSTORMS MONDAY WITH VFR OUTSIDE OF STORMS. HIGH
PRESSURE AND VFR TUESDAY.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&
Hazardous weather outlook, Jul 28, 4:04 PM EDT, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
404 PM EDT THU JUL 28 2011

OHZ039>041-048>050-058-059-PAZ007>009-013>016-020>023-029-031-
073>076-WVZ001>004-291200-
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
GUERNSEY-BELMONT-MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-
JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-GREENE-
WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-HANCOCK-
BROOKE-OHIO-MARSHALL-
404 PM EDT THU JUL 28 2011

...SEVERE THUNDERSTORM WATCH 695 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MDZ001-OHZ057-068-069-WVZ012-021>023-041-291200-
GARRETT-MUSKINGUM-NOBLE-MONROE-WETZEL-MARION-MONONGALIA-PRESTON-
TUCKER-
404 PM EDT THU JUL 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO AND NORTHERN WEST VIRGINIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jul 28, 4:19 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
419 PM EDT THU JUL 28 2011

PAZ022-023-073-074-282100-
ARMSTRONG PA-INDIANA PA-WESTMORELAND PA-WESTMORELAND RIDGES PA-
419 PM EDT THU JUL 28 2011

...THUNDERSTORMS MOVING THROUGH ARMSTRONG...INDIANA...AND
WESTMORELAND COUNTIES...

AT 417 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS 4 MILES SOUTHWEST OF APOLLO...MOVING
EAST AT 30 MPH.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
  LEECHBURG...          VANDERGRIFT...        APOLLO...
  SALTSBURG...          NEW ALEXANDRIA...     DERRY...
  BLAIRSVILLE...

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INTENSE LIGHTNING IS REPORTED WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
THURSDAY EVENING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND
NORTHERN WEST VIRGINIA.

&&

LAT...LON 4027 7929 4047 7964 4051 7966 4053 7968
      4065 7961 4054 7921
Special weather statement, Jul 28, 4:32 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
432 PM EDT THU JUL 28 2011

PAZ007-013-014-020-282130-
BEAVER PA-BUTLER PA-LAWRENCE PA-MERCER PA-
432 PM EDT THU JUL 28 2011

...THUNDERSTORMS MOVING THROUGH THE FOLLOWING COUNTIES...
BEAVER...BUTLER...LAWRENCE AND MERCER...

AT 426 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS 6 MILES NORTH OF BESSEMER...MOVING
EAST AT 30 MPH.  ANOTHER STRONG STORM WAS NEAR ELLWOOD CITY.

EXPECT FREQUENT LIGHTNING AND POSSIBLY WIND GUSTS TO 40 MPH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INTENSE LIGHTNING IS REPORTED WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.

&&

LAT...LON 4093 7969 4067 7969 4067 7985 4091 8053
      4118 8053
Special weather statement, Jul 28, 5:01 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
501 PM EDT THU JUL 28 2011

PAZ023-282130-
INDIANA PA-
501 PM EDT THU JUL 28 2011

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN INDIANA COUNTY...

AT 500 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES EAST OF
HOMER CITY...MOVING EAST AT 40 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. EXPECT INTENSE
LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER
UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  INDIANA...            HOMER CITY...
  YELLOW CREEK STATE PARK...

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4060 7885 4046 7893 4046 7901 4050 7927
      4062 7925 4064 7884

WOODRUM

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 4:19 PM EDTSpecial Weather StatementPBZWestmoreland41 min
Jul 28, 4:28 PM EDTSevere Thunderstorm WarningPBZArmstrong, Indiana, Westmoreland47 min
Jul 28, 4:32 PM EDTSpecial Weather StatementPBZButler, Lawrence58 min
Jul 28, 5:01 PM EDTSpecial Weather StatementPBZIndiana29 min
Jul 28, 5:01 PM EDTSevere Thunderstorm WarningPBZArmstrong, Indiana44 min
Jul 28, 5:28 PM EDTSevere Thunderstorm WarningPBZBeaver, Butler, Lawrence32 min
Jul 28, 5:55 PM EDTAreal Flood AdvisoryPBZButler, Lawrence6 min
Jul 28, 5:58 PM EDTAreal Flood AdvisoryPBZBeaver, Butler, Lawrence3 hr
Jul 28, 5:59 PM EDTSevere Thunderstorm WarningPBZAllegheny, Beaver, Butler, Lawrence46 min
Jul 28, 6:16 PM EDTSevere Thunderstorm WarningPBZAllegheny, Armstrong, Butler, Indiana, Westmoreland59 min
Jul 28, 7:10 PM EDTAreal Flood AdvisoryPBZAllegheny, Armstrong, Indiana, Westmoreland3 hr
Jul 28, 7:12 PM EDTSevere Thunderstorm WarningPBZFayette, Westmoreland33 min
Jul 28, 7:15 PM EDTSpecial Weather StatementPBZWestmoreland30 min
Jul 28, 7:43 PM EDTSevere Thunderstorm WarningPBZFayette, Westmoreland23 min
Jul 28, 7:53 PM EDTSpecial Weather StatementPBZAllegheny37 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.